# SDR AALA202209212771

- Difficulty date: September 13, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A300*
- Aircraft serial: 5644
- Aircraft time: 28,337 hours, 11,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Unsecure
- Location: Zone 800 - Doors
- Component: Slide
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE COVER RELEASE RETAINING BALLS NOT SECURE. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C84152002.
